Open Access
Translator Disclaimer
2013 The Local Strong Solutions and Global Weak Solutions for a Nonlinear Equation
Meng Wu
Abstr. Appl. Anal. 2013(SI42): 1-5 (2013). DOI: 10.1155/2013/619068

Abstract

The existence and uniqueness of local strong solutions for a nonlinear equation are investigated in the Sobolev space C ( [ 0 , T ) ; H s ( R ) )  C 1 ( [ 0 , T ) ; H s - 1 ( R ) ) provided that the initial value lies in H s ( R ) with s > 3 / 2 . Meanwhile, we prove the existence of global weak solutions in L ( [ 0 , ) ; L 2 ( R ) ) for the equation.

Citation

Download Citation

Meng Wu. "The Local Strong Solutions and Global Weak Solutions for a Nonlinear Equation." Abstr. Appl. Anal. 2013 (SI42) 1 - 5, 2013. https://doi.org/10.1155/2013/619068

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.35315
MathSciNet: MR3055979
Digital Object Identifier: 10.1155/2013/619068

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top